Paracompactness of paratopological groups which are GO-spaces


Vural Ç.

TOPOLOGY AND ITS APPLICATIONS, vol.155, no.12, pp.1329-1331, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 155 Issue: 12
  • Publication Date: 2008
  • Doi Number: 10.1016/j.topol.2008.03.014
  • Journal Name: TOPOLOGY AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1329-1331
  • Gazi University Affiliated: Yes

Abstract

Let G be a paratopological group which is a GO-space. We have showed that if the multiplication in G preserves the order on G, then G is paracompact. (C) 2008 Elsevier B.V. All rights reserved.